Next Article in Journal
Statistical Information Based Single Neuron Adaptive Control for Non-Gaussian Stochastic Systems
Next Article in Special Issue
The Dark Energy Properties of the Dirac–Born–Infeld Action
Previous Article in Journal
Fourth Order Diffusion Equations with Increasing Entropy
Previous Article in Special Issue
On Chirality of the Vorticity of the Universe
Entropy 2012, 14(7), 1140-1153; doi:10.3390/e14071140

Exact Solutions in Modified Gravity Models

*  and
Tomsk State Pedagogical University, 634061, Kievskaya st., 60, Tomsk, Russia
* Author to whom correspondence should be addressed.
Received: 24 April 2012 / Revised: 21 May 2012 / Accepted: 21 May 2012 / Published: 25 June 2012
(This article belongs to the Special Issue Modified Gravity: From Black Holes Entropy to Current Cosmology)
View Full-Text   |   Download PDF [267 KB, uploaded 24 February 2015]


We review the exact solutions in modified gravity. It is one of the main problems of mathematical physics for the gravity theory. One can obtain an exact solution if the field equations reduce to a system of ordinary differential equations. In this paper we consider a number of exact solutions obtained by the method of separation of variables. Some applications to Cosmology and BH entropy are briefly mentioned.
Keywords: modified gravity; exact solution; cosmology modified gravity; exact solution; cosmology
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote |
MDPI and ACS Style

Makarenko, A.N.; Obukhov, V.V. Exact Solutions in Modified Gravity Models. Entropy 2012, 14, 1140-1153.

View more citation formats

Related Articles

Article Metrics

For more information on the journal, click here


[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert